Advertisement

Journal of Mathematical Sciences

, Volume 146, Issue 1, pp 5455–5464 | Cite as

Arrow-diagram formulas for fourth-order invariants of knots

  • S. V. Allionov
Article
  • 19 Downloads

Abstract

In this paper, we study explicit arrow-diagram formulas for fourth-order Vassiliev invariants of knots announced by several authors. We show that, in fact, these formulas do not determine any knot invariants.

Keywords

Double Point Weight System Reidemeister Move Chord Diagram Combinatorial Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. V. Allionov and V. P. Leksin, “On the diagram formula of knot invariants,” Tr. Mat. Inst. Steklova, 252 (2006), to appear.Google Scholar
  2. 2.
    D. Bar-Natan, “On the Vassiliev knot invariants,” Topology, 34, 423–475 (1995).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    J. Lannes, “Sur les invariants de Vassiliev de degreé inferieur ou égal à 3,” Enseign. Math., 39, 295–316 (1993).MATHMathSciNetGoogle Scholar
  4. 4.
    Mathematical Encyclopedia [in Russian], Moscow (1985).Google Scholar
  5. 5.
    O.-P. Östlund, A combinatorial approach to Vassiliev knot invariants, Preprint Uppsala University (1997).Google Scholar
  6. 6.
    M. Polyak and O. Viro, “Gauss diagram formulas for Vassiliev invariants,” Int. Math. Res. Notices, 11, 445–453 (1994).CrossRefMathSciNetGoogle Scholar
  7. 7.
    K. Reidemeister, Knot Theory, Chelsea Publ., New York (1948).Google Scholar
  8. 8.
    S. D. Tyurina, “Diagram formulas of Viro-Polyak type for finite-type invariants,” Usp. Mat. Nauk, 54, No. 3, 187–188 (1999).MathSciNetGoogle Scholar
  9. 9.
    V. A. Vassiliev, Topology of Complements to Discriminants [in Russian], Fazis, Moscow (1997).Google Scholar
  10. 10.
    V. A. Vassiliev, “Combinatorial formulas for the cohomology of knot spaces,” Moscow Math. J., 1, No. 1, 91–123 (2001).MATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • S. V. Allionov
    • 1
  1. 1.Kolomna State Pedagogical InstituteRussia

Personalised recommendations